Alert archive / Indiana / Flash Flood Warnings in 2019

Flash Flood Warning 22, NWS Indianapolis, IN

June 15, 20194 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 15, 2019, 9:37 PM EDT for 4 counties in Indiana. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 9:37 PM EDT (01:37 UTC)
Expired
Jun 16, 2019, 2:00 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Bartholomew County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:06 PM EDTFLASH FLOOD1 E Columbus, INSIGNIFICANT FLOODING REPORTED IN AND AROUND COLUMBUS WITH NUMEROUS STREETS CLOSED AND CARS STRANDED IN WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

975 
WGUS53 KIND 160137
FFWIND
INC005-031-071-079-160600-
/O.NEW.KIND.FF.W.0022.190616T0137Z-190616T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
937 PM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Decatur County in central Indiana...
  Bartholomew County in central Indiana...
  Northeastern Jackson County in south central Indiana...
  Northern Jennings County in southeastern Indiana...

* Until 200 AM EDT.

* At 936 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Columbus, Greensburg, North Vernon, Vernon, Hope, Milford,
  Westport, Elizabethtown, Hartsville, Clifford, Jonesville,
  Millhousen, Letts, Burney, Newbern, Waymansville, Butlerville,
  Grammer, Nebraska and Azalia.

This includes the following highways...
 Interstate 65 between mile markers 52 and 72.
 Interstate 74 between mile markers 132 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3923 8536 3920 8544 3899 8545 3898 8609
      3923 8608 3944 8530

$$

JAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 9:11 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 15, 9:11 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
911 PM EDT Sat Jun 15 2019

.UPDATE...
The NEAR TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 343 PM EDT Sat Jun 15 2019

A series of fronts and upper waves will keep rain chances in the
forecast for central Indiana into next weekend. Strong storms and
heavy rain are possible for the remainder of this weekend.
Tempertures will remain near normal to below normal for most areas
through next week.

&&

.NEAR TERM /Tonight/...
Issued at 905 PM EDT Sat Jun 15 2019

Mid level vorticity center currently over central Indiana is
progged to pass off into Ohio over the next couple of hours. As a
result, should see convection diminish over the next couple of
hours. Pattern is favorable for additional development tonight
along the trailing vorticity tail that hangs back across the
area, given enhanced flow at 850mb and steeper lapse rates
advecting in from the southwest. Some of the model data suggest
remnants of current activity approaching northwest Illinois may
move into the area by the early morning hours of Sunday.

Helicity remains maximized over the east central and southeast
zones, ahead of the vorticity center and along an outflow
boundary. Threat for tornadoes will continue in these areas for
another hour or so. This evening's upper air and short term models
indicates sufficient deep layer shear for a continued threat for
strong organized convection for the rest of the night.

Previous discussion follows.

This afternoon one surge of showers and storms was moving east and
impacting mainly the eastern forecast area. Showers and storms were
developing around an MCV across central and southern Illinois.

Most of the area is cool thanks to the rain earlier today. However,
warmer air is sneaking into the southern forecast area along with
higher dewpoints. Clouds were thinning mainly across the southern
forecast area ahead of the MCV.

Will go high PoPs most areas with the MCV this afternoon into early
evening. There is a conditional severe threat into early evening, if
the instability can build with the thinning cloud cover. Shear is
sufficient for severe storms. A tornado watch is in effect for much
of the area through 1000 PM.

After the MCV passes there will be relative lull with only some
chance PoPs into the early overnight. After that another upper wave
will bring more forcing, which should be sufficient for likely PoPs
across the southwest half of the area by 12Z Sunday.

Heavy rain will remain a threat with plentiful moisture still in the
area. Some areas have received nearly 3 inches of rain today, so
flash flooding remains a threat. Will continue with the Flash Flood
Watch as is.

The National Blend of Models (NBM) looks reasonable for temperatures
tonight.

&&

.SHORT TERM...(Sunday through Tuesday)
Issued at 343 PM EDT Sat Jun 15 2019

Models are close enough that the NBM initialization was accepted for
most items.

Stronger forcing will diminish early Sunday as one wave exits. Only
chance PoPs will be the rule for most areas into early afternoon,
then another wave will increase forcing and PoPs in the afternoon
into early evening. Will go likely all areas by 00Z Monday.

The remainder of the short term will see similar conditions with
upper waves bringing an occasional increase in PoPs as they pass.
For the moment it appears that the southeast half of the area is
most likely to see the best chances for rain. Confidence is only
medium at best on timing of these waves.

The heavy rain threat will diminish on Sunday as a relative lull of
forcing moves in. Will let the Flash Flood Watch expire Sunday
morning for now, but will have to continue to monitor for the need
for additional watches with the expected rounds of showers and
storms.

The intialization's temperatures look reasonable given expected
conditions.

&&

.LONG TERM /Tuesday Night through Saturday/...
Issued at 325 PM EDT Sat Jun 15 2019

The very busy pattern looks to continue into the long term period
with multiple disturbances moving through the region, providing rain
and thunder chances each day or at least every other day.
Blend has produced pops for each period primarily due to timing
differences between the models. These differences are to a large
degree dependent on mesoscale details that the larger scale models
simply can't handle reliably in the long term and thus will leave
the blend as is.

Temperatures will remain a bit below normal for the time of year,
particularly on wet days, but may climb back closer to the normal
mark very late in the period.

&&

.AVIATION /Discussion for the 160000Z TAFS/...
Issued at 630 PM EDT Sat Jun 15 2019

Mid level vorticity center currently entering west central Indiana
is progged by pass off to the east of the terminals around 160200Z.
As a result, expecting convection to diminish in coverage in the
vicinity of the terminals by that time. Brief IFR visibility
restrictions and gusty shifting winds in and near heavier cells.

Convective potential later this evening and overnight a little
less clear. Short term models hang back the trailing vorticity
tail over the area, and pattern is favorable for additional
convective development later tonight along the trailing tail,
given enhanced 850mb flow and the advection of steeper level lapse
rates from the southwest. However, short term models have been
erratic as to exactly where this vorticity tail will eventually
set up.

May see an increase in convective potential towards daybreak
Sunday, as some of the model data suggest remnants of activity
current over Iowa may drop into the area.

Otherwise, outside of convective areas, expecting areas of
ceilings around 040 with layered cloud above. Depending on amount
of convection later tonight, may see some lower ceilings
006 AGL-012 develop during the pre dawn hours of Sunday.

Surface wind pattern a little messy due to ongoing convection, but
expecting winds to settle to 220-260 degrees this evening, with
winds backing around to 190-220 degrees by early morning Sunday.
Speeds generally 6-10 kts.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT Sunday for INZ021-028>031-
035>049-051>057-060>065.

&&

SYNOPSIS...50
NEAR TERM...50/JAS
SHORT TERM...50
LONG TERM...NIELD
AVIATION...JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
459 PM EDT Sat Jun 15 2019

INZ021-028>031-035>049-051>057-060>065-067>072-162100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
459 PM EDT Sat Jun 15 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Showers and thunderstorms are expected tonight. Severe
storms are possible this evening.

Hazards: Flash flooding from heavy rainfall, damaging winds,
isolated tornadoes, lightning.

Timing: Thunderstorms are possible anytime. The highest threats for
severe storms will be before 1000 PM. Flash flooding is possible
anytime.

Discussion: Upper waves and a surface front will keep showers and
thunderstorms across the area tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms are possible each day. A few strong to
isolated severe storms are possible on Sunday. Lightning and locally
heavy rain are threats from any storm. Repeated rounds of rainfall,
heavy at times, could lead to moderate widespread flooding this week.

Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 15, 9:10 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TORNADO          1 SSE RUSHVILLE         39.60N 85.44W
06/15/2019                   RUSH               IN   LAW ENFORCEMENT

            SIGNIFICANT DAMAGE REPORTED IN SOUTHERN
            RUSHVILLE WITH CONFIRMED TOUCHDOWN.

&&

AW
Local storm report, Jun 15, 9:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          2 SW FOREST HILL        39.23N 85.63W
06/15/2019                   DECATUR            IN   TRAINED SPOTTER

            BARN DOWN AND HOUSE DAMAGED AT 8125 W CO RD
            700 S. POSSIBLE TORNADO DAMAGE.

&&

AW
Local storm report, Jun 15, 9:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
925 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HEAVY RAIN       2 E WOODVIEW HILLS      39.15N 86.34W
06/15/2019  M1.64 INCH       BROWN              IN   PUBLIC

&&

BHH
Local storm report, Jun 15, 9:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TORNADO          2 N ELLETTSVILLE        39.26N 86.62W
06/15/2019                   MONROE             IN   PUBLIC

            STRUCTURAL DAMAGE TO BUILDINGS.

&&
Local storm report, Jun 15, 9:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     FLASH FLOOD      2 S INDIANA UNIVERSITY  39.14N 86.53W
06/15/2019                   MONROE             IN   911 CALL CENTER

            PICTURES RECEIVED SHOWING WATER FLOWING OVER
            SEVERAL ROADS IN SOUTHERN BLOOMINGTON.
            SEVERAL REPORTS OF CARS STRANDED IN FLOODED
            WATERS.

&&

AW
Local storm report, Jun 15, 9:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     3 SW FOREST HILL        39.23N 85.65W
06/15/2019                   DECATUR            IN   AMATEUR RADIO

            SIGNIFICANT ROOF DAMAGE REPORTED AT 7379
            SOUTH COUNTRY ROAD 900 WEST. RELAYED REPORT
            BY N9ITH. TIME INDICATED IS TIME REPORT WAS
            RECEIVED.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 15, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush50 min
Jun 15, 8:12 PM EDTFlash Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 15, 8:12 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Jennings48 min
Jun 15, 8:18 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings42 min
Jun 15, 8:20 PM EDTTornado WarningINDBartholomew, Decatur40 min
Jun 15, 8:38 PM EDTTornado WarningINDRush37 min
Jun 15, 8:46 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Jennings44 min
Jun 15, 8:51 PM EDTTornado WarningINDDecatur39 min
Jun 15, 8:56 PM EDTTornado WarningINDJennings49 min
Jun 15, 10:56 PM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 16, 1:18 AM EDTSevere Thunderstorm WarningINDFountain, Warren42 min
Jun 16, 1:38 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
Jun 16, 1:56 AM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen6 hr
Jun 16, 1:58 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe47 min
Jun 16, 1:59 AM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 16, 2:02 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings6 hr
Jun 16, 2:06 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin39 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Montgomery, Tipton23 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin23 min
Jun 16, 3:24 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDPutnam21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMarion21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHancock21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHendricks, Morgan7 hr
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDGreene, Monroe, Owen7 days
Jun 16, 3:40 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more50 min
Jun 16, 4:02 AM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more43 min
Jun 16, 4:10 AM EDTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more3 hr
Jun 16, 4:44 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin, Monroe31 min
Jun 16, 5:34 AM EDTFlash Flood WarningINDBartholomew, Jackson, Jennings116 min
Jun 16, 7:18 AM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more24 hr
Jun 16, 7:55 AM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more3 hr
Jun 16, 9:58 AM EDTFlash Flood WarningINDGreene, Jackson, Jennings, Lawrence4 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby49 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDShelby46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion37 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDMarion46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDJohnson28 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDJackson, Jennings, Washington13 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Madison46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDClay, Greene46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDDecatur35 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDOwen46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDJohnson68 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDBartholomew39 hr
Jun 16, 10:33 AM EDTRiver Flood WarningINDBartholomew32 hr
Jun 16, 12:00 PM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more6 hr
Jun 16, 2:58 PM EDTSpecial Weather StatementINDDaviess32 min
Jun 16, 4:20 PM EDTSpecial Weather StatementINDJackson25 min
Jun 16, 4:26 PM EDTRiver Flood WarningINDKnox4 days
Jun 16, 4:33 PM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Jun 16, 4:50 PM EDTFlash Flood WarningINDJackson9 hr
Jun 16, 4:55 PM EDTSevere Thunderstorm WarningINDGreene, Owen35 min
Jun 16, 5:14 PM EDTSpecial Weather StatementINDKnox31 min
Jun 16, 5:29 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen31 min
Jun 16, 5:46 PM EDTFlash Flood WarningINDBrown, Greene, Monroe4 hr
Jun 16, 5:54 PM EDTSpecial Weather StatementINDOwen36 min
Jun 16, 5:57 PM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more6 hr
Jun 16, 6:39 PM EDTSpecial Weather StatementINDJackson51 min
Jun 16, 7:06 PM EDTFlash Flood WarningINDDaviess, Knox, Martin6 hr
Jun 16, 7:48 PM EDTAreal Flood WarningINDDelaware, Madison6 hr

Nearby

Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.